# SDR AUS20030030

- Difficulty date: January 7, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 99102326
- Condition: Chafed
- Location: Fuel Wiring
- Part time: 8,948 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING FUEL CAPACITANCE LOOM CHAFING ON THE UPPER SURFACE OFTHE LOWER WING SKIN AT THE INBOARD END.
